# SDR CA981207022

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Camshaft
- Part number: 649478
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PRE-INSPECTION RUN-UP, FOUND THE ENGINE RUNNING ROUGH AT IDLE.  COMPRESSION CHECK FOUND NR 1 AND NR 2 WITH LOW COMPRESSION.  THE CYLINDERS WERE REMOVED FOR INSPECTION AND THE CAMSHAFT LOBES WERE FOUND WORN. THE INTAKE LIFTER ON NR 2 CYLINDER WAS ALSO FOUND WORN.  THE ENGINE WAS REPLACED.
